# SDR 06FDEA0959

- Difficulty date: March 7, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING RUDDER TRIM ACTUATOR REPLACEMENT, FOUND VERTICAL FIN WEB CRACKED UNDER WASHER HOLDING THE PRESSURE SEAL FOR THE RTB CABLE AT FIN STA 87.  *S/D*  REPAIRED PER FEDEX EA 7-5330-96598.
